# SDR AALA20171021003

- Difficulty date: October 21, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 56,508 hours, 9,122 cycles
- System (JASC): 2565 · Escape Slide
- Part: Charger
- Part number: 20121
- Part serial: 23278
- Condition: No Test
- Location: Zone 200
- Part time: 115,106 hours, 18,671 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  OFF-WING RIGHT SQUIB TEST 1 INOPERATIVE.  REMOVED AND REPLACED CHARGER ASSEMBLY AND BATTERY ASSEMBLY (AALA201710239001) AT M962 PER AMM 25-65-17.  ACCOMPLISHED SQUIB TEST PER AMM 26-21-04.  OPERATIONAL CHECK GOOD.
